Skip to Main content Skip to Navigation
Journal articles

Guaranteed error bounds on pointwise quantities of interest for transient viscodynamics problems

Abstract : A new method is developed to obtain guaranteed error bounds on pointwise quantities of interest for linear transient viscodynamics problems. The calculation of strict error bounds is based on the concept of “constitutive relation error” (CRE) and the solution of an adjoint problem. The central and original point of this work is the treatment of the singularity in space and time introduced by the loading of the adjoint problem. Hence, the adjoint solution is decomposed into two parts: (i) an analytical part determined from Green’s functions; (ii) a residual part approximated with classical numerical tools (finite element method, Newmark integration scheme). The capabilities and the limits of the proposed approach are analyzed on a 2D example.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01580631
Contributor : Ludovic Chamoin <>
Submitted on : Friday, September 1, 2017 - 7:22:57 PM
Last modification on : Thursday, March 5, 2020 - 6:12:11 PM

Links full text

Identifiers

Collections

Citation

Julien Waeytens, Ludovic Chamoin, Pierre Ladevèze. Guaranteed error bounds on pointwise quantities of interest for transient viscodynamics problems. Computational Mechanics, Springer Verlag, 2012, 49 (3), pp.291-307. ⟨10.1007/s00466-011-0642-1⟩. ⟨hal-01580631⟩

Share

Metrics

Record views

107